hi, i have come across this thread because i was trying to research why after taking my vitaklenze (anti parasite and canadida) herbs this morning I had strange head rushes and panic weakness and shocks shooting through me.
I have been taking it (one of the herbs being Wormwood and Black-Walnut ) for about two to three weeks at varing doses.
One of the main things I have experiences since starting them is Depression like feeings, some panick attacks and over worrying. I thought it may of been the die off reaction which i suppose it still could be. But after reading one of the posts in this thread am wondering if it is the Wormwood .
I am a very intuitive person and often pick up on things and they are right. And have this on going though it in head that comes up with the Wormwood .
I also had a coezyme q10, a resveratrol and a slippery elm tablet with the vitaklenz and I have never ever had any reactions like that with the other tablets. I have however had some weird light headedness, burning in chest and some pains in chest after taking the vitaklenz before but nothing that worried me like it did this morning. It was quiet scary. I also do notice that after taking a tablet of the anti parasite herbs that my mood rockets downwards.
So I dont know if that is the wormwood or not and I have not read these sites that you are talking about. So this is a first hand account of someone who is taking it with some pretty horrible allergies and sensitivities as suggested in one of these posts and that is how it is affecting me if it is that in fact.
I am tempted to go off it and try another tiniture as I am sure I have parasites and candida and am not sure if it is helping much anyway other than having an upset stomache all the time.
Hope all is well and good luck to everyone. AT the end of the day, we are all are aiming for the same cause and that is to be WELL and its nice to have these forums for support and information.